Generalized Dirichlet growth theorem and applications to hypoelliptic and ∂̄b equations

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we give a suitable generalization of Morrey's Dirichlet growth theorem for studying higher order pseudodifferential equations on a stratified Lie group G (Theorem 1). Our generalization also improves the original one even if G is the Euclidean group. Further, we prove Morrey-Lipschitz type estimate for higher order hypoelliptic pseudodifferential equations (Theorem 3), and for the ∂̄b equation on a strongly pseudoconvex CR manifold (Theorem 5).

Original languageEnglish
Pages (from-to)2061-2088
Number of pages28
JournalCommunications in Partial Differential Equations
Volume22
Issue number11-12
Publication statusPublished - 1997 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generalized Dirichlet growth theorem and applications to hypoelliptic and ∂̄<sub>b</sub> equations'. Together they form a unique fingerprint.

Cite this